# SDR ASAA2022071039023

- Difficulty date: July 10, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 54,294 hours, 16,169 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 17H33T
- Condition: Inoperative
- Location: E&E Bay, E8
- Part time: 45,069 hours, 13,379 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF 2 RADIO DOES NOT TEST. RADIO INOP. GROUNDED - YES. PERFORMED B737-800 FIM 23-11 TASK 801, TEST FUNCTION ON TRANSCEIVER INOP. WHEN HF2 SELECTED ON COMM PANEL, NO TUNE TONE AFTER KEYING MICROPHONE. ALSO NO BACKGROUND RADIO NOISE PRESENT ON HF FREQUENCIES. REMOVED & REPLACED #2 HF TRANSCEIVER IAW B737-800 AMM 23-11-21. HF SYSTEM TEST GOOD.
